# SDR AALA202007029014

- Difficulty date: June 30, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 59,035 hours, 24,402 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulted
- Location: Lt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: L

## Discrepancy

AIRCRAFT GROUNDED: LEADING EDGE DISSAGREMENT LIGHT ILLUMINATED FROM FLAPS 5 TO 10.  PEFORMED GO AROUND DECLARED EMERGENCY, QRH LANDING FLAPS 15.  CONT LIGHT REMAINED ILLUMINATED THROUGHOUT LANDING.  MINOR SPEED DEVIATIONS WOULD ILLUMINATE GREEN LIGHT THEN BACK TO AMBER.  THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED LEADING EDGE FLAP EXTEND PROXIMITY SENSOR S169, LEADING EDGE PROXIMITY SENSOR S995,  NR 1 SLAT DETENT ARM ROLLER BEARING WHICH WAS FROZEN AND NR 4 SLAT DETENT ROLLER BEARING WHICH WAS FROZEN AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
